MathSciNet Relay Station
MathSciNet bibliographic data
MR2813340 35Q35 (35A01 35B10 35D30 76W05)
Shvydkoy, R. Convex integration for a class of active scalar equations. J. Amer. Math. Soc. 24 (2011), no. 4, 1159–1174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement